MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL LATARJET PROCEDURE KIT; ARTHROSCOPIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE

MEDOS INTERNATIONAL SàRL LATARJET PROCEDURE KIT; ARTHROSCOPIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE
Model Number 288238
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep in (b)(6) that during an arthroscopic anatomic glenoid reconstruction procedure on (b)(6) 2022, it was observed that the glenoid k-wires while being used with a latarjet procedure kit broke off in patient.It was reported that the wires were able to be retrieved by x-ray and grasper.It was further reported that was an additional 15 minutes added to the case.No additional information was provided.
 
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, therefore unavailable for a physical evaluation, however a photo was provided.Upon visual inspection of the photo, the glenoid k wire is showing broken on one end.The glenoid k wire is found inside the latarjet kit.A manufacturing record evaluation was performed for the finished device 20n01 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection of the photo, this complaint can be confirmed.A possible root cause can be attributed to procedural variables, such handling of the device or product interaction during procedure; the hard use of the wire, or bending the wire can cause metal fatigue leading to a broken wire, however, this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device (glenoid k wire which is part of this kit) was received and evaluated.Upon visual inspection, it was found that the wire is broken on one end.A manufacturing record evaluation was performed for the finished device 20n01 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint can be confirmed.A possible root cause can be attributed to procedural variables, such handling of the device or product interaction during procedure; the hard use of the wire, or bending the wire can cause metal fatigue leading to a broken wire, however, this cannot be conclusively determined.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.Device history lot: a manufacturing record evaluation was performed for the finished device 20n01 number, and no non-conformances were identified.,a manufacturing record evaluation was performed for the finished device 20n01 number, and no non-conformances were identified.

Brand Name
LATARJET PROCEDURE KIT
Common Device Name
ARTHROSCOPIC SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE-USE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13561049
Report Number1221934-2022-00528
Device Sequence Number3818758
Product Code LXH
UDI-Device Identifier10886705027286
UDI-Public10886705027286
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2025
Device Model Number288238
Device Catalogue Number288238
Device Lot Number20N01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer03/29/2022
04/26/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/30/2022
05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown